Modeling Abstract Stochastic Problems with White Noise Perturbations

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Original languageEnglish
Title of host publicationTrends in Mathematics
PublisherSpringer
Pages429-436
Number of pages8
DOIs
Publication statusPublished - 1 Jan 2019

Publication series

NameTrends in Mathematics
ISSN (Print)2297-0215
ISSN (Electronic)2297-024X

ASJC Scopus subject areas

  • Mathematics(all)

GRNTI

  • 27.00.00 MATHEMATICS

Fingerprint

Dive into the research topics of 'Modeling Abstract Stochastic Problems with White Noise Perturbations'. Together they form a unique fingerprint.

Cite this